MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 STATLOCK IV ULTRA CATHETER RETAINER, ULTRA PADS 50 BOX; DEVICE, INTRAVASCULAR CATHETER SECUREMENT

C.R. BARD, INC. (BASD) -3006260740 STATLOCK IV ULTRA CATHETER RETAINER, ULTRA PADS 50 BOX; DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Model Number N/A
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 01/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, " it is difficult removing the statlock from the patient.Patient had a small skin tear.They are using alcohol wipe to get the adhesive off and it is not coming off.Stat lock iv iv0520." no other information was provided.
 
Additional Manufacturer Narrative
H11: section a: through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant, reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.H3 other text : device not received.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of difficulty removing the statlock was determined to be inconclusive.The product returned for evaluation was a sealed medline iv start kit.Inspection of the statlock was unremarkable.Tactile inspection of the adhesive on the tricot pad was unremarkable.The original, potentially implicated product was not returned for evaluation.Therefore, this complaint is inconclusive at this time.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
STATLOCK IV ULTRA CATHETER RETAINER, ULTRA PADS 50 BOX
Common Device Name
DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key18686311
Report Number3006260740-2024-00460
Device Sequence Number17875929
Product Code KMK
UDI-Device Identifier00801741000270
UDI-Public(01)00801741000270
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberIV0520
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2024
Supplement Date Received by Manufacturer04/25/2024
Initial Report FDA Received Date02/12/2024
Supplement Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown